# SDR SCNA00057

- Difficulty date: June 11, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N290SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20764
- Aircraft time: 72,507 hours, 25,441 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LANDING THE OVERWING EMERGENCY EXIT LIGHT AT THE AISLE POSITION FELL.  RESECURED THE LIGHT ASSEMBLY, GOOD FOR SERVICE.
